# SDR IPXA2019090646402

- Difficulty date: September 5, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 29,220 hours, 19,283 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Bent
- Location: Lt Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A **SUPPLEMENTA SDR** L FWD ENT DOOR EICAS ON LANDING. DEFERED I/A/W MEL 52-71-1 PLACARD INSTALLED ORDERED SENSOR, PROX ON REC 283006A. FOUND CREW DOOR SUPPORT BRACKET TARGET BENT, UNEVEN GAP BETWEEN TARGET & SENSOR. R/R TARGET & SENSOR PER MM 52-71-00-401. SYS OPS CK GOOD. THIS CLEAR M682326.
